MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 6DCFS
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the snap lock on the inner cannula broke off.Customer reported the patient was continuing to use the same trach and there was no re-cannulation or harm.And they have switched over to another inner cannula.
 
Additional Manufacturer Narrative
Evaluation summary: sample was received and a visual inspection was conducted and it was observed that the flange is separated from the tube and was not received for evaluation; which would have been detected immediately in the manufacturing process since that defect is extremely obvious; therefore, the failure mode is not confirmed as related with the manufacturing process.Additionally a dimensional test was performed to the outer cannula holes and all the readings are within according to specification.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez,ci 32590
MX  32590
MDR Report Key7494175
Report Number2936999-2018-00324
Device Sequence Number196518
Product Code JOH
UDI-Device Identifier10884522006620
UDI-Public10884522006620
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2022
Device Model Number6DCFS
Device Catalogue Number6DCFS
Device Lot Number17K0485JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2018
Initial Date Received by Manufacturer 04/26/2018
Supplement Date Received by Manufacturer10/19/2018
Initial Report FDA Received Date05/08/2018
Supplement Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1